eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

How effective is Seroquel for Panic attacks (Panic disorder)?

Summary: 5 Seroquel users have rated its effectiveness for Panic attacks.

Overall ratings: 4.0/5

This is a review of how effective Seroquel (quetiapine fumarate) is for Panic attacks and for what kind of people. The study is created by eHealthMe and is updated continuously.

 

 

 

 

You are not alone: join a mobile support group for people who take Seroquel for Panic attacks >>>

What is Seroquel

Seroquel has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from 79,125 Seroquel users)

Panic attacks

Panic attacks can be treated by Xanax, Klonopin, Clonazepam, Zoloft, Lorazepam, Alprazolam. (latest reports from 24,801 Panic Attacks patients)

On Jan, 29, 2015: 5 people are studied for taking Seroquel in Panic attacks




Seroquel effectiveness for Panic attacks


Long term Seroquel effectiveness for Panic attacks

Seroquel effectiveness for Panic attacks (number of people):

not at allsomewhatmoderatehighvery high
Overall00050
Long term
(1+ years)
00000

Gender of people who take Seroquel for Panic attacks * :

FemaleMale
Panic attacks80.00%20.00%

Age of people who take Seroquel for Panic attacks * :

0-12-910-1920-2930-3940-4950-5960+
Panic attacks0.00%0.00%20.00%20.00%20.00%20.00%20.00%0.00%

Who find Seroquel more effective for Panic attacks?

Gender of people who find Seroquel more effective * :

FemaleMale
Panic attacks80.00%20.00%

Age of people who find Seroquel more effective * :

0-12-910-1920-2930-3940-4950-5960+
Panic attacks0.00%0.00%20.00%20.00%20.00%20.00%20.00%0.00%

* Approximation only. Some reports may have incomplete information.

Find out which drug is more effective in real world to treat:

What do you think? Post a comment.

Want to personalize this study to your gender and age? Start now.

Can you answer these questions (Ask a question):

More questions for: Seroquel, Panic attacks

You may be interested at these reviews (Write a review):

  • Are you mental on methadone
    My doctor changed my pain medication back in May of 2014 . I was pleased with how well it handle my back pain and was pleased with how inexpensive it was. My husband had been using the same drug with great results. It wasn't until about a month later I started to notice just feelings of sadness. I didn't think too much of it but then I would get such strong feelings of despair really bad that I would just cry. I also started getting a lot of panic attacks I had so much anxiety at times it prevented me from doing things. At one point I really thought I was having some sort of break down, but the feelings would have highs and lows and sometimes I would have a day with out them. Eventually after being on them for 7 months I went to my doctor and asked if it were possible I was experiencing these feelings from the Methadone. He wasn't sure but with it all happening right after I started taking them he decided to put me on something else. It's been about three weeks and even though the feelings are still there they are not as strong and seem to be passing. I hope as time goes I will feel like myself again and hope never to have to experience something like that again.
  • Bcaa's and increased anxiety/panic attacks
    Six years ago I was hospitalized for severe panic disorder. After months of therapy I was prescribed Paxil and Zanax to control the disorder. I have been an athlete, mixed martial arts and weightlifting for over 20 years. Recently I decided to try BCAAs as a supplement to improve recovery after workouts. Bad idea! Bcaa's are reported to increase focus and can reduce serotonin. Sounds great, unless you have an anxiety disorder. Generally people with anxiety and/or panic disorders have a reduced amount or require more serotonin to maintain normal cognition "Perception".
    While taking BCAA's I had three major panic attacks, pinging and shocking in meridian points (symptoms are known as discontinuation syndrome from reducing or stopping SSRN medications that treat anxiety). Long story short...stay away from this rather benign supplement if you have anxiety issues, especially if they are severe!
  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Panic after using flonase
    I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I stopped the Flonase months ago. I had a bad attack on a bridge and also inside a grocery store. Personnel had to take me to the store office to calm me down. I am nearly agoraphobic now. I do go out alone but try to avoid after-dark. My life has been turned into daily dread of another attack. To think that I was more than ten years FREE of panic until I took the Flonase makes me feel so regretful that I ever took that stuff. It should be banned as there is enough evidence to do so from many people who now suffer debilitating and recurring panic.
  • Bipolar patient extremely violent on seraquel
    I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
    been thrown. I feel like a totally different person.

More reviews for: Seroquel, Panic attacks

Comments from related studies:

  • From this study (4 years ago):

  • Problem finding an antianxiety medication which does aggrvate his athsma medications and cause respiratory diffficulties

    Reply

  • From this study (5 years ago):

  • didnt know if the combonation of drugs could cause this, but i was wondering ive been on the lexapro for quite a while, and only took the depo 3 month shot recently and have been off it for a month and just noticed severe hair shedding over the past month.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.